# SDR SWAA2022031076898

- Difficulty date: June 7, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING. IRSS 145; AFT SPAR WEB HAS CORROSION AT UPPER AND LOWER GROUNDING POINTS FOR AFT BOOST PUMP / REMOVED CORRSION ON UPPER AND LOWER GROUNDING POINTS ON THE REAR SPAR AFT BOOST PUMP. LOWER BLEND EXCEEDED .100. OUT OF LIMITS IAW SRM 57-20-10-1A-3. REPAIRED IAW AAR EA 190451 IR AND SWA EA 1-757-16368 REV IR REAR SPAR WEB P/N 112A1104-4 ATAG U00132 A78261; A85915; A80511 A78682
